# SDR A6WA2013100200235

- Difficulty date: September 19, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 26,730 hours, 25,410 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE OVERSIZED HOLE ON RT LOWER MLG TRUNNION FLANGE.  REPAIRED DISCREPANT HOLE ON RT LWR MLG TRUNNION FLANGE REO 601R-57-21-1999.
